# SDR SWAA2020083112112

- Difficulty date: August 26, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N8563Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64172
- Aircraft time: 8,562 hours, 3,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1ST 5 FEET OF AISLE ILLUMINATION STRIP ON FO'S SIDE DOES NOT ILLUMINATE / CLEANED AND CHANGED LT STRIP PER MM 33-51-15
